Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 20, Number 2

Singular cohomology of the analytic Milnor fiber, and mixed Hodge structure on the nearby cohomology
Johannes Nicaise.
J. Algebraic Geom. 20 (2011), 199-237
Abstract, references and article information
Full-text PDF
MathSciNet review: 2762990
On quasismooth weighted complete intersections
Jheng-Jie Chen, Jungkai A. Chen and Meng Chen.
J. Algebraic Geom. 20 (2011), 239-262
Abstract, references and article information
Full-text PDF
MathSciNet review: 2762991
Toward an inductive description of singularities of pairs
Mircea Mustaţă.
J. Algebraic Geom. 20 (2011), 263-293
Abstract, references and article information
Full-text PDF
MathSciNet review: 2762992
Secant varieties of $\mathbb{P}^{1}×\cdots×\mathbb{P}^{1}$ ($n$-times) are NOT defective for $n ≥5$
Maria Virginia Catalisano, Anthony V. Geramita and Alessandro Gimigliano.
J. Algebraic Geom. 20 (2011), 295-327
Abstract, references and article information
Full-text PDF
MathSciNet review: 2762993
Smooth affine surfaces with non-unique $\mathbb{C}^{*}$-actions
Hubert Flenner, Shulim Kaliman and Mikhail Zaidenberg.
J. Algebraic Geom. 20 (2011), 329-398
Abstract, references and article information
Full-text PDF
MathSciNet review: 2762994
American Mathematical Society